Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 62, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 30, 2011, 12:02 PM EDT for Williams County, Ohio. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2011, 12:02 PM EDT (16:02 UTC)
- Expired
- May 1, 2011, 4:39 PM EDT
- In force
- 29 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
County Williams County, OH
The radar
The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
074 WGUS43 KIWX 301602 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1202 PM EDT SAT APR 30 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY .RUNOFF FROM RECENT EXTENSIVE RAINFALL HAS LED TO MINOR FLOODING ALONG THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && OHC171-011602- /O.NEW.KIWX.FL.W.0062.110430T1602Z-110505T0000Z/ /MONO1.1.ER.110430T0142Z.110501T0600Z.110504T0000Z.NO/ 1202 PM EDT SAT APR 30 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL WEDNESDAY EVENING. * AT 8 AM SATURDAY THE STAGE WAS 12.1 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO CREST NEAR 12.3 FEET AROUND 2 PM SUNDAY MAY 1 AND FALL BELOW FLOOD STAGE AROUND 8 PM TUESDAY MAY 3. * AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS NEAR THE RIVER. $$
2 follow-up statements
846 WGUS83 KIWX 011458 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 AM EDT SUN MAY 1 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL... PULASKI AND STARKE COUNTIES TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND STARKE COUNTIES MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART... BRANCH AND ST. JOSEPH COUNTIES .FLOODING CONTINUES ON LOCAL RIVER DUE TO RECENT RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC049-085-099-131-149-021458- /O.EXT.KIWX.FL.W.0045.000000T0000Z-110505T1800Z/ /ORAI3.3.ER.000000T0000Z.110430T1515Z.110504T1800Z.NR/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER NEAR ORA * UNTIL THURSDAY AFTERNOON. * AT 10 AM SUNDAY THE STAGE WAS 13.8 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 2 PM WEDNESDAY MAY 4. * AT 14.0 FEET...EXTENSIVE FLOODING OF RESIDENCES AND LOW LYING AREAS BEGINS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.3 FEET WHICH OCCURRED ON MAY 18 2009. $$ INC015-131-181-021458- /O.EXT.KIWX.FL.W.0048.000000T0000Z-110505T1500Z/ /WMCI3.2.ER.110428T0015Z.110501T0315Z.110504T1500Z.NO/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER ABOVE WINAMAC * UNTIL THURSDAY MORNING. * AT 10 AM SUNDAY THE STAGE WAS 12.2 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 11 AM WEDNESDAY MAY 4. * AT 11.5 FEET...HOUSES AND LOTS ARE FLOODED IN EASTERN PARTS OF WINAMAC NEAR THE STATE ROUTE 14 BRIDGE. SOME EVACUATIONS BECOME NECESSARY. THE CAMPGROUND AND TOWN PARK IN WINAMAC ARE FLOODED. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.0 FEET WHICH OCCURRED ON FEB 17 2005. $$ INC091-141-149-021458- /O.EXT.KIWX.FL.W.0037.000000T0000Z-110509T0600Z/ /DAVI3.2.ER.110426T1252Z.110429T1100Z.110508T0600Z.NR/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL MONDAY MAY 09. * AT 10 AM SUNDAY THE STAGE WAS 12.2 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 2 AM SUNDAY MAY 8. * AT 13.0 FEET...EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET WHICH OCCURRED ON MAY 16 2009. $$ INC069-179-021458- /O.EXT.KIWX.FL.W.0032.000000T0000Z-110502T2200Z/ /BLFI3.1.ER.110427T1855Z.110429T1200Z.110501T2200Z.NO/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL MONDAY EVENING. * AT 8 AM SUNDAY THE STAGE WAS 10.7 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 6 PM SUNDAY MAY 1. * AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD. $$ OHC039-069-021230- /O.EXT.KIWX.FL.W.0041.000000T0000Z-110502T1230Z/ /DEFO1.1.ER.110426T1242Z.110429T0400Z.110501T1230Z.NO/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE MAUMEE RIVER NEAR DEFIANCE * UNTIL MONDAY MORNING. * AT 6 AM SUNDAY THE STAGE WAS 10.1 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 8 AM SUNDAY MAY 1. * AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS. $$ OHC171-021458- /O.EXT.KIWX.FL.W.0062.000000T0000Z-110504T1800Z/ /MONO1.1.ER.110430T0142Z.110501T1800Z.110503T1800Z.NO/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL WEDNESDAY AFTERNOON. * AT 8 AM SATURDAY THE STAGE WAS 12.1 FEET AND UNKNOWN. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 2 PM TUESDAY MAY 3. * AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS NEAR THE RIVER. $$ INC003-033-OHC039-021458- /O.EXT.KIWX.FL.W.0038.000000T0000Z-110507T0100Z/ /NVLI3.1.ER.110423T1245Z.110429T0130Z.110506T0100Z.NO/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * UNTIL FRIDAY EVENING. * AT 10 AM SUNDAY THE STAGE WAS 13.0 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.1 FEET AROUND 2 PM SUNDAY MAY 1 AND FALL BELOW FLOOD STAGE AROUND 9 PM THURSDAY MAY 5. * AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ INC001-003-OHC161-021458- /O.EXT.KIWX.FL.W.0044.000000T0000Z-110502T1800Z/ /DCRI3.2.ER.110428T0602Z.110429T1030Z.110501T1800Z.NO/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL MONDAY AFTERNOON. * AT 8 AM SUNDAY THE STAGE WAS 17.6 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE AROUND 2 PM SUNDAY MAY 1. * AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED. AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND EASTERN ADAMS COUNTY. $$ OHC039-051-171-021457- /O.EXT.KIWX.FL.W.0034.000000T0000Z-110506T0600Z/ /STRO1.1.ER.110421T0630Z.110429T2330Z.110505T0600Z.NO/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL LATE THURSDAY NIGHT. * AT 10 AM SUNDAY THE STAGE WAS 13.6 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 2 AM THURSDAY MAY 5. * AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS NEAR STRYKER AND FLOOD SOME SECONDARY ROADS. $$ INC039-MIC023-149-021457- /O.CON.KIWX.FL.W.0059.000000T0000Z-110505T0000Z/ /TRVM4.1.ER.110430T1630Z.110501T0515Z.110504T0000Z.NO/ 1058 AM EDT SUN MAY 1 2011 THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS * UNTIL WEDNESDAY EVENING. * AT 10 AM SUNDAY THE STAGE WAS 7.2 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 7.0 FOOT FLOOD STAGE AROUND 8 PM TUESDAY MAY 3. * AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC FACILITIES IN THREE RIVERS. $$
957 WGUS83 KIWX 012039 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 439 PM EDT SUN MAY 1 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC171-012109- /O.CAN.KIWX.FL.W.0062.000000T0000Z-110502T1800Z/ /MONO1.1.ER.110430T0142Z.110430T1200Z.110430T1510Z.NO/ 439 PM EDT SUN MAY 1 2011 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * AT 8 AM SUNDAY THE STAGE WAS 11.4 FEET * FLOOD STAGE IS 12.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS MORNING. * FORECAST...THE RIVER WILL FALL TO NEAR 11.0 FEET AROUND 8 PM SUNDAY MAY 1. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:14 AM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, Apr 30, 7:14 AM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 714 AM EDT SAT APR 30 2011 .AVIATION... SURFACE HIGH PRESSURE OVER LAKE ERIE AT THE START OF THE PERIOD WILL MOVE EAST AS A COLD FRONT APPROACHES FROM THE WEST. AT THE ONSET...CONDITIONS WERE VERY DRY IN THE LOWER LEVELS...ALTHOUGH HIGH CLOUDS WERE TOPPING THE UPSTREAM UPPER RIDGE AND WERE MOVING INTO THE AREA. HAVE KEPT CONDITIONS VFR THIS TAF PERIOD WITH SOME SHOWERS MOVING INTO NORTHERN INDIANA AHEAD OF THE FRONT. THE PRESSURE GRADIENT WILL TIGHTEN TODAY AS THE LOW PRESSURE MOVES EAST AND WITH DAYTIME MIXING...SO WINDS SHOULD INCREASE TO 18-20 KNOTS WITH GUSTS TO 30 KNOTS. && .PREV DISCUSSION... /ISSUED 424 AM EDT SAT APR 30 2011/ SHORT TERM... TODAY THROUGH SUNDAY NIGHT...A SURFACE HIGH PRESSURE AREA WAS OVER OHIO EARLY THIS MORNING WITH RETURN FLOW JUST BEGINNING OVER THE FORECAST AREA. SURFACE WINDS WILL INCREASE TODAY WITH DAYTIME HEATING AND AS THE SURFACE PRESSURE GRADIENT TIGHTENS. BUFKIT MOMENTUM TRANSFER INDICATES WIND GUSTS OVER THE NORTHWEST HALF OF THE FORECAST AREA BETWEEN 30 AND 40 MPH...ALTHOUGH EXPECT SUSTAINED WINDS TO REMAIN UNDER 30 MPH. A COLD FRONT WILL APPROACH THE AREA TONIGHT. MOISTURE FLUX SHOULD INCREASE FROM THE SOUTHWEST AHEAD OF THE FRONT. KEPT SHOWERS LIKELY WITH A CHANCE FOR THUNDER OVERNIGHT. BULK SHEAR IS IMPRESSIVE...BUT STABILITY/CAPE VERY IS LIMITED. FOR SUNDAY AND SUNDAY NIGHT...PREFER THE ECMWF HANDLING OF THE SECOND SHORTWAVE EJECTING FROM THE SW CONUS. WATER VAPOR SHOWS AN IMPRESSIVE SIGNATURE UPSTREAM. HAVE ADJUSTED THE TIMING OF THE SHOWERS AND STORMS SUNDAY AND SUNDAY NIGHT IN THIS REGARD. OTHERWISE...KEPT TEMPS WARM TODAY...PREFERRING THE GFS/MAV OVER THE COLDER NAM/MET. THE ECMWF HAS 850 MB TEMPS RISING TO NEAR 12C OVER WESTERN AREAS. LONG TERM... SURFACE COLD FRONT IS EXPECTED TO BE EAST OF THE AREA AT BEGINNING OF THE LONG TERM PERIOD ON MONDAY. WAVE OF LOW PRESSURE RIDING ALONG THIS BOUNDARY SUNDAY NIGHT WILL BE MOVING AWAY BUT BACK EDGE OF PCPN COULD LINGER DURING THE FIRST PART OF MONDAY IN THE FAR SOUTHEAST. COLD FRONT WILL BEGIN TO STALL OVER THE SOUTHERN OHIO AND TN VALLEY AS IT BECOMES ALIGNED WITH MID LEVEL FLOW. SEVERAL WEAK DISTURBANCES ARE PROGGED TO RIDE ALONG THIS BOUNDARY AS MID LEVEL TROUGH REMAINS OVER THE GREAT LAKES AND SLOWLY CROSSES OUR AREA ON TUESDAY. THERE IS SOME CONCERN FOR SHRA DEVELOPMENT OVER THE AREA WITH THIS TROUGH AND ANY SURFACE WAVE ALONG FRONT TUESDAY INTO TUESDAY NIGHT. MODELS HINTING AT THIS BUT ALSO SHOWING SURFACE HIGH PRESSURE BUILDING ACROSS OUR AREA AND FRONT WELL TO OUR SOUTHEAST. QPF PROGS LOOKS OVERDONE ON NORTHERN PERIPHERY GIVEN THE DRIER AIR MOVING IN WITH HIGH. WILL LEAVE POPS OUT OF FORECAST FOR NOW ON MONDAY NIGHT INTO TUESDAY BUT THIS WILL NEED TO BE WATCHED WITH RESPECT TO ACTUAL FRONTAL POSITION AND MID LEVEL TROUGH. SHORT WAVE RIDGING MOVES IN FOR WEDNESDAY WITH HIGH PRESSURE AT SURFACE AND WHAT LOOKS TO BE A PLEASANT DAY. TIMING ISSUES CONTINUE WITH NEXT SHORT WAVE AND COLD FRONT WITH ECMWF NOW BEING FASTER THAN PRIOR RUNS WHILE GFS SLOWER. KEPT POPS IN FOR THURSDAY NIGHT INTO FRIDAY AS THURSDAY NIGHT LOOKS TO BE BEST PERIOD FOR PCPN. COULD SEE NEED FOR POPS INTO THURSDAY AFTERNOON IF FASTER TIMING PANS OUT. TEMPS GENERALLY BELOW NORMAL THROUGH THE PERIOD WITH NORTHERLY FLOW AND 850MB TEMPS DROPPING BELOW 0C AT TIMES. WITH HIGH PRESSURE MOVING IN COULD SEE A COUPLE NIGHTS WELL INTO THE 30S WITH FROST POSSIBLE BUT THIS REMAINS DEPENDENT ON AMOUNT OF CIRRUS CANOPY ON NORTH SIDE OF FRONT SO KEPT TEMPS IN MID TO UPPER 30S. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR LMZ043-046. && SHORT TERM...SKIPPER LONG TERM...LASHLEY AVIATION...SKIPPER
Hazardous weather outlook, Apr 30, 5:38 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 538 AM EDT SAT APR 30 2011 INZ003>008-012>016-020-022-MIZ077>081-010945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE 538 AM EDT SAT APR 30 2011 /438 AM CDT SAT APR 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT MANY AREA RIVERS REMAIN ABOVE FLOOD STAGE WITH ONGOING FLOODING. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. RAINFALL AMOUNTS UP TO ONE QUARTER OF AN INCH ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD WARNINGS. THERE IS A CHANCE FOR ADDITIONAL RAINFALL SUNDAY AND SUNDAY NIGHT. AT THIS TIME...IT APPEARS RAINFALL AMOUNTS WILL BE ONE QUARTER INCH OR LESS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025- 010945- DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 538 AM EDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT MANY AREA RIVERS REMAIN ABOVE FLOOD STAGE WITH ONGOING FLOODING. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. RAINFALL AMOUNTS OF ONE QUARTER INCH OR LESS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD WARNINGS. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. RAINFALL AMOUNTS UP TO ONE HALF INCH ARE POSSIBLE...WITH LOCALIZED AMOUNTS UP TO THREE QUARTERS OF AN INCH POSSIBLE WITH HEAVIER SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-010945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 538 AM EDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT SHOULD DIMINISH EARLY SUNDAY MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY RETURN BY THURSDAY AHEAD OF ANOTHER STORM SYSTEM. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.